# SDR VNAA2012021300003

- Difficulty date: February 7, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 19,380 hours, 19,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FLOOR EMERGENCY LIGHTS AT ROWS 2-5 WOULD NOT ILLUMINATE AND PROTECTIVE COVER LOOSE.  MAINTENANCE INSPECTED, REMOVED AND RE-INSTALLED EMERGENCY FLOOR LIGHTS AT ROWS 2-5 AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT RELEASED FOR SERVICE.
